Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 19, Number 1
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 19, Number 1 (1988)
PDF
Bull. Amer. Math. Soc. 19 (1988)
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 19, Number 1 (1988)
PDF
Bull. Amer. Math. Soc. 19 (1988)
Is our mathematics natural? The case of equilibrium statistical mechanics
David Ruelle PDF
Bull. Amer. Math. Soc. 19 (1988), 259-268
Buchsbaum subvarieties of codimension 2 in $\mathbf {P}^ n$
Mei-Chu Chang PDF
Bull. Amer. Math. Soc. 19 (1988), 269-272
The number of equations needed to define an algebraic set
Gennady Lyubeznik PDF
Bull. Amer. Math. Soc. 19 (1988), 273-276
Topological rigidity for hyperbolic manifolds
F. T. Farrell and L. E. Jones PDF
Bull. Amer. Math. Soc. 19 (1988), 277-282
Structure of Fourier and Fourier-Stieltjes coefficients of series with slowly varying convergence moduli
Časlav V. Stanojević PDF
Bull. Amer. Math. Soc. 19 (1988), 283-286
Constrained Poisson algebras and strong homotopy representations
Jim Stasheff PDF
Bull. Amer. Math. Soc. 19 (1988), 287-290
Bi-invariant Schwartz multipliers and local solvability on nilpotent Lie groups
Joe W. Jenkins PDF
Bull. Amer. Math. Soc. 19 (1988), 291-294
Countable tightness and proper forcing
Z. Balogh, A. Dow, D. H. Fremlin and P. J. Nyikos PDF
Bull. Amer. Math. Soc. 19 (1988), 295-298
Structure theory and reflexivity of contraction operators
B. Chevreau, G. Exner and C. Pearcy PDF
Bull. Amer. Math. Soc. 19 (1988), 299-301
Equivariant minimax and minimal surfaces in geometric three-manifolds
Jon T. Pitts and J. H. Rubinstein PDF
Bull. Amer. Math. Soc. 19 (1988), 303-309
Examples of complete manifolds of positive Ricci curvature with nilpotent isometry groups
Guofang Wei PDF
Bull. Amer. Math. Soc. 19 (1988), 311-313
Zero-cycles, splitting of projective modules and number of generators of a module
M. Pavaman Murthy PDF
Bull. Amer. Math. Soc. 19 (1988), 315-317
An invariant approach to the theory of logarithmic Kodaira dimension of algebraic varieties
Zhaohua Luo PDF
Bull. Amer. Math. Soc. 19 (1988), 319-323
On the local Severi problem
Robert Treger PDF
Bull. Amer. Math. Soc. 19 (1988), 325-327